Alert archive / Mississippi / Tornado Warnings in 2005
Tornado Warning 255, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Sep 25, 2005, 9:14 AM CDT for Hinds County, Warren County, Mississippi. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 25, 2005, 9:14 AM CDT (14:14 UTC)
- Expired
- Sep 25, 2005, 10:00 AM CDT
- In force
- 46 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
Counties Hinds County, MS, Warren County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 56 km from the middle of the area, began a volume at 14:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 25, 9:20 AM CDT | TSTM WND DMG | Brownsville, MS | ONE TREE REPORTED DOWN ON HIGHWAY 22 IN BROWNSVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 25, 3:40 AM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 2.2 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 770 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 665 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 291 m²/s²
- 0-3 km storm-relative helicity
- 456 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KJAN 251414 TORJAN MSC049-149-251500- /O.NEW.KJAN.TO.W.0255.050925T1414Z-050925T1500Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE JACKSON MS 914 AM CDT SUN SEP 25 2005 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * TORNADO WARNING FOR... NORTHWESTERN HINDS COUNTY IN CENTRAL MISSISSIPPI EASTERN WARREN COUNTY IN WEST CENTRAL MISSISSIPPI * UNTIL 1000 AM CDT * AT 914 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 12 MILES SOUTHWEST OF EDWARDS...OR ABOUT 9 MILES SOUTHEAST OF VICKSBURG... MOVING NORTHEAST AT 40 MPH. * THE TORNADO IS EXPECTED TO BE NEAR... EDWARDS BY 925 AM CDT BOLTON BY 940 AM CDT SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3237 9070 3222 9071 3246 9024 3252 9049 $$ BANNAN
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Sep 25, 4:00 AM CDT, 5 hours 14 minutes earlier.
Area forecast discussion, Sep 25, 4:00 AM CDT, 5 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
400 AM CDT SUN SEP 25 2005
.DISCUSSION...
SHORT TERM THROUGH TONIGHT...REMAINS OF RITA OVER CENTRAL AR WILL BE WITH
US FOR ANOTHER 12 TO 18 HOURS WITH PRIMARY RAIN BAND NOW SET UP ACROSS
WRN HALF OF MS AND ROTATING SLOWLY ENE. 850MB JET AXIS OF 50-60KTS
THAT CURRENTLY FEEDING THE RAIN BAND PROGGED TO SHIFT EWD AND WEAKEN
TO 40-50KTS OVER NERN MS BY EARLY THIS EVENING. STILL SEEING DECENT
CONVECTIVE BLOWUPS ALONG THE BAND AND WILL SEE THESE ONLY INCREASE
WITH DAYTIME HEATING AGAIN TODAY. 0-3KM HELICITIES SHOULD REMAIN AT
LEAST 300-350 RANGE N OF THE HIGHWAY 84 CORRIDOR THROUGH THE
AFTERNOON BEFORE DROPPING OFF TO LESS THAN 200M*M/S*S. PWATS REMAIN
ABOVE 2.25THROUGH 00Z BEFORE SLOWLY DECREASING ALONG WITH THE
WEAKENING LOW LEVEL CONVERGENT FIELDS. WILL GO AHEAD AND EXTEND FLASH
FLOOD WATCH FOR TODAY ALONG AND W OF A WINONA TO BRANDON TO
BROOKHAVEN LINE AND WILL ISSUE A LAKE WIND ADVISORY FOR OUR ENTIRE
AREA. ALSO KEEPING A MENTION OF SEVERE STORMS IN THE FORECAST PACKAGE
WITH CONTINUED CELLULAR NATURE OF EMBEDDED TSRA AND RISK FOR
TORNADOES/DAMAGING WIND GUSTS. NEW SPC WW 818 WILL BE IN EFFECT
THROUGH 18Z. ADDITIONAL RAINFALL AMOUNTS SHOULD AVERAGE 2 TO 4 INCHES
AT LOCATIONS W OF I-55 THAT HAVE SEEN ANYWHERE FROM 2 TO 6 INCHES AND
LOCALLY UP TO 8 INCHES.
TONIGHT...WILL DECREASE POPS FROM W TO E WITH SLOW DECREASE IN CLOUD
COVER AFTER MIDNIGHT. RITA FORECAST TO SHEAR APART WITH UPPER LEVELS
MOVING THROUGH THE TN VALLEY AND SOME REMNANT LOWER LEVEL VORTICITY
SINKING SWD THROUGH THE CWFA EARLY MONDAY MORNING. TEMPS/DEWPOINTS
WILL STAY CLOSE TO MAV MOS AND VERY LITTLE ADJUSTMENTS NEEDED./40/
LONG TERM...MONDAY THROUGH SATURDAY. THE PERIOD WILL DEPEND ON THE
TRACK OF THE REMNANTS OF RITA WITH THE ASSOCIATED COLD FRONT. WILL
CONTINUE TO FOLLOW THE TREND OF THE GFS AND SOME OF THE OTHER MEDIUM
RANGE MODELS TO LIFT THE MAIN REMNANTS OF RITA GRADUALLY TO THE
NORTHEAST ON MONDAY. MODELS FALLING INTO CONSENSUS THAT UPPER TROUGH
WILL CONTINUE EASTWARD SHIFT MONDAY WITH NORTHWEST FLOW AT LOW LEVELS
REDUCING RAIN CHANCES FROM THE WEST. WILL CONTINUE TO DECREASE MOS
POPS SLIGHTLY FOR WESTERN ZONES BEGINNING MONDAY INTO MONDAY NIGHT.
WILL BRING IN DRY WEATHER FOR TUESDAY AS SURFACE HIGH PRESSURE BUILDS
IN FROM THE NORTH.
LOW LEVEL COLD AIR ADVECTION DEVELOPS BY TUESDAY BUT BRUNT OF 850 MB
COLD AIR DOME REMAINS NORTH OF THE FORECAST AREA. AS A RESULT...AND
CONSIDERING MODEL TENDENCY TO COOL FIRST NIGHT OF COLD AIR ADVECTION
TOO MUCH...WILL INCREASE MOS TEMPS A FEW DEGREES HIGHER FROM CURRENTLY
ADVERTISED UPPER 50S/NEAR 60 LOWS FOR NORTHERN AND CENTRAL AREAS
WEDNESDAY MORNING.
GOING FURTHER INTO THE WORK WEEK HIGH PRESSURE WILL PUSH THE REMNANTS
OF RITA FARTHER AWAY FROM THE REGION AS DRY WEATHER WITH AN ASSOCIATED
COLD FRONT MOVES THROUGH THE CWA ON THURSDAY. THIS WILL BE DUE TO A DEEP
CLOSED UPPER LOW DROPS INTO THE MID WEST....RESULTING IN SIGNIFICANT
COLD AIR ADVECTION FOR THE LOWER MISSISSIPPI VALLEY. THE OTHER MODELS
WERE NOT AS STRONG WITH THE MID WEST LOCATION OF THE UPPER LOW AND
ASSOCIATED TROUGH. ALSO THIS CAUSED THE GFS TO HAVE DEWPOINTS COMING
DOWN INTO THE 30S BY THURSDAY NIGHT...WHICH SEEMED A LITTLE TOO LOW.
SO WENT WITH THE ADJUSTED MEX WITH DEWPOINTS IN THE 50S AND 60S. WILL
FINALLY SEE TEMP REGIME SWITCH TO MORE AUTUMN LIKE WEATHER BY THE END
OF WEEK. WILL FOLLOW MOS TREND WITH LOWS FROM THE 50S NORTH TO 60S
SOUTH BY THE END OF THE WEEK WITH AFTERNOON HIGHS IN THE LOW TO MID
80S. /17/
&&
.AVIATION...
GENERALLY WILL MAINTAIN MVFR CEILINGS THROUGH TONIGHT WITH FREQUENT
5SM -SHRA AND TEMPO IFR CONDITIONS ALONG RAINBANDS THAT FORM IN
ASSOCIATION WITH RITA. SURFACE GRADIENT WINDS WILL REMAIN 15-25KTS
MANY LOCATIONS UNTIL 23Z...LOOK FOR HIGHEST GUSTS OF 30-35KT THROUGH
18Z AT KGLH-KGWO./40/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 84 73 87 67 / 100 60 20 10
MERIDIAN 83 74 87 65 / 100 80 50 10
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...LAKE WIND ADVISORY UNTIL 7 PM SUNDAY FOR MSZ018-MSZ019-MSZ025-
MSZ030-MSZ031-MSZ033-MSZ034-MSZ035-MSZ038-MSZ039-MSZ040-MSZ041-
MSZ045-MSZ046-MSZ047-MSZ051-MSZ052-MSZ056-MSZ057-MSZ058-MSZ064-
MSZ065-MSZ066-MSZ072-MSZ073-MSZ074.
FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR MSZ018-MSZ019-MSZ025-
MSZ026-MSZ027-MSZ028-MSZ034-MSZ035-MSZ036-MSZ040-MSZ041-
MSZ042-MSZ043-MSZ047-MSZ048-MSZ049-MSZ053-MSZ054-MSZ059-
MSZ060-MSZ061-MSZ062.
LAKE WIND ADVISORY UNTIL 7 PM SUNDAY FOR MSZ026-MSZ027-MSZ028-
MSZ029-MSZ032-MSZ036-MSZ037-MSZ042-MSZ043-MSZ044-MSZ048-
MSZ049-MSZ050-MSZ053-MSZ054-MSZ055-MSZ059-MSZ060-MSZ061-
MSZ062-MSZ063.
LA...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR LAZ007-LAZ008-LAZ009-
LAZ015-LAZ016-LAZ023-LAZ024-LAZ025-LAZ026.
LAKE WIND ADVISORY UNTIL 7 PM SUNDAY FOR LAZ007-LAZ008-LAZ009-
LAZ015-LAZ016-LAZ023-LAZ024-LAZ025-LAZ026.
AR...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR ARZ074-ARZ075.
LAKE WIND ADVISORY UNTIL 7 PM SUNDAY FOR ARZ074-ARZ075.
&&Hazardous weather outlook, Sep 25, 5:17 AM CDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 517 AM CDT SUN SEP 25 2005 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 261017- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 517 AM CDT SUN SEP 25 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TODAY AND TONIGHT... ...THUNDERSTORMS... SCATTERED SEVERE THUNDERSTORMS WILL DEVELOP AGAIN TODAY ACROSS A GOOD PORTION OF MISSISSIPPI...MAINLY EAST OF A GRENADA TO VICKSBURG TO NATCHEZ LINE. ANY SEVERE THUNDERSTORMS SHOULD BE ISOLATED OVER NORTHEAST LOUISIANA ACROSS SOUTHEAST ARKANSAS AND THE DELTA REGION. ALL ACTIVITY SHOULD DIMINISH BY MIDNIGHT...HOWEVER...THERE WILL STILL BE A SLIGHT RISK OF SEVERE WEATHER THROUGH SUNDAY NIGHT. LEVELS OF WIND SHEAR...DAYTIME INSTABILITY AND LIFT WILL BE SUFFICIENT TO SUPPORT THE DEVELOPMENT OF SEVERE THUNDERSTORMS ACROSS THE REGION. EXPECT TORNADOES AND DAMAGING WINDS TO BE POSSIBLE WITH ANY SEVERE THUNDERSTORMS. THE RISK FOR TORNADOES WILL BE HIGHEST NORTH OF INTERSTATE TWENTY WHERE WIND SHEAR WILL BE MORE FAVORABLE. STRAIGHT LINE DAMAGING WIND GUSTS WILL BE MORE LIKELY FARTHER SOUTH WHERE AFTERNOON HEATING WILL BE GREATER. EXPECT OVERALL DIMINISHING WIND FIELDS AND SURFACE-BASED INSTABILITY LATER THIS EVENING TO LEAD TO WEAKENING OF STORMS BY MIDNIGHT. ...FLOODING... ALTHOUGH HEAVY RAINFALL WILL BE POSSIBLE FOR THE ENTIRE OUTLOOK AREA...IT IS MORE LIKELY TO IMPACT LOCATIONS GENERALLY WEST OF INTERSTATE 55 INCLUDING NORTHEAST LOUISIANA AND SOUTHWEST MISSISSIPPI...WHERE SOME LOCATIONS HAVE ALREADY RECEIVED 4 TO 8 INCHES OF RAIN. PLENTY OF RICH TROPICAL MOISTURE WILL FLOW INTO THE REGION THROUGH TODAY AND PERIODS OF HEAVY RAIN CAN BE EXPECTED AS RAIN BANDS FROM RITA REPEATEDLY MOVE NORTH ACROSS THE AREA. ADDITIONAL RAINFALL TOTALS THROUGH EARLY TONIGHT MAY REACH 3 TO 5 INCHES IN SPOTS AS RAIN BANDS CONTINUE FORMING TODAY. PERIODS OF HEAVY RAIN IN SHORT AMOUNTS OF TIME...ALONG WITH SHOWERS AND THUNDERSTORMS MOVING OVER THE SAME AREAS...MAY LEAD TO RAPID RUN OFF AND FLASH FLOODING. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR LOCATIONS ALONG AND WEST OF A LINE FROM WINONA TO BRANDON TO BROOKHAVEN THROUGH EARLY TONIGHT. HEAVY RAIN AND PONDING CAN BE EXPECTED FOR LOCATIONS FARTHER EAST. RAINFALL AMOUNTS FROM 1 TO 3 INCHES WILL BE POSSIBLE...CAUSING WATER TO ACCUMULATE ON ROADWAYS AND IN OTHER LOW LYING AREAS. ...NON PRECIPITATION... WINDS WILL REMAIN QUITE STRONG OVER PORTIONS OF THE LOWER MISSISSIPPI THROUGH THROUGH TODAY AS THE REMNANTS OF RITA SPIN DOWN AND MOVE EAST OVER CENTRAL ARKANSAS. A LAKE WIND ADVISORY IS IN EFFECT THROUGH THIS EVENING FOR THE ENTIRE OUTLOOK AREA. WINDS ARE EXPECTED TO BE SUSTAINED AT 15 TO 25 MPH OVER A WIDE AREA...WITH GUSTS UP TO 40 MPH AT TIMES ALONG THE HIGHWAY 82 CORRIDOR DURING THE MORNING. OTHERWISE...SOUTH WINDS COULD GUST TO BETWEEN 30 AND 35 MPH OVER THE REMAINDER OF THE REGION. THESE WINDS WILL RESULT IN VERY CHOPPY CONDITIONS ON AREA LAKES AND RIVERS. BOATERS ARE URGED TO EXERCISE CAUTION AS SMALL BOATS WILL BE VULNERABLE TO CAPSIZING. THE SOUTH WINDS WILL BEGIN DIMINISHING LATE THIS AFTERNOON THROUGH TONIGHT WITH SPEEDS DROPPING OFF TO BETWEEN 10 TO 15 MPH AT MOST LOCATIONS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTER GROUPS...AMATEUR RADIO OPERATORS AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL LIKELY BE NEEDED AGAIN TODAY. OTHERWISE...ACTIVATION SHOULD NOT BE NEEDED MONDAY THROUGH NEXT SUNDAY MORNING. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Sep 25, 4:12 AM CDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
412 AM CDT SUN SEP 25 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1237 AM TSTM WND DMG DERMOTT 33.53N 91.44W
09/25/2005 CHICOT AR LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWN. CITY OF DERMOTT
WITHOUT POWER.
&&
BANNANLocal storm report, Sep 25, 4:14 AM CDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
414 AM CDT SUN SEP 25 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1237 AM TSTM WND DMG LAKE VILLAGE 33.32N 91.28W
09/25/2005 CHICOT AR LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWN COUNTY WIDE. DAMAGE
IN BOTH TOWN OF THE EUDORA AND LAKE VILLAGE.
&&
BANNANLocal storm report, Sep 25, 4:46 AM CDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
446 AM CDT SUN SEP 25 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 AM FLASH FLOOD GREENVILLE 33.39N 91.05W
09/25/2005 WASHINGTON MS EMERGENCY MNGR
6.21 INCHES OF RAIN TOTAL AT KGLH AND STILL RAINING.
STREET FLOODING REPORTED WASHINGTON COUNTY EOC.
&&
CRAVENLocal storm report, Sep 25, 5:39 AM CDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
539 AM CDT SUN SEP 25 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 AM TSTM WND GST CLEVELAND 33.74N 90.73W
09/25/2005 65 MPH BOLIVAR MS EMERGENCY MNGR
BOLIVAR EOC MEASURED SUSTAINED WINDS 35 MPH WITH GUSTS TO
65 MPH AS LINE OF SHOWERS AND THUNDERSTORMS MOVED
THROUGH. DAVIS INSTRUMENT LOCATED IN CLEVELAND.
&&
CRAVENLocal storm report, Sep 25, 7:57 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
757 AM CDT SUN SEP 25 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM TSTM WND DMG 4 NW WATERPROOF 31.85N 91.43W
09/25/2005 TENSAS LA EMERGENCY MNGR
TWO STRUCTURES DESTROYED ABOUT 4 MILES NORTHWEST OF
WATERPROOF ON HIGHWAY 568.
&&
WESTERLocal storm report, Sep 25, 8:43 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
843 AM CDT SUN SEP 25 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0746 AM TSTM WND DMG VICKSBURG 32.33N 90.87W
09/25/2005 WARREN MS EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES REPORTED DOWN THROUGHOUT
THE CITY OF VICKSBURG.
0746 AM TSTM WND DMG VICKSBURG 32.33N 90.87W
09/25/2005 WARREN MS EMERGENCY MNGR
ONE MOBILE HOME DESTROYED BY A TREE FALLING ON IT ON
TANGLEWOOD DRIVE JUST OFF OF HALLS FERRY.
&&
WESTERThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 24, 7:00 PM CDT | Tornado Warning | JAN | Carroll, Holmes, Leflore | 45 min |
| Sep 24, 7:05 PM CDT | Tornado Warning | JAN | Jefferson | 33 min |
| Sep 24, 7:13 PM CDT | Tornado Warning | JAN | Attala, Carroll, Holmes | 32 min |
| Sep 24, 7:18 PM CDT | Tornado Warning | JAN | Issaquena, Sharkey, Washington | 42 min |
| Sep 24, 7:22 PM CDT | Tornado Warning | JAN | Claiborne, Copiah | 38 min |
| Sep 24, 7:45 PM CDT | Tornado Warning | JAN | Attala, Carroll, Holmes, Leflore, Montgomery | 45 min |
| Sep 24, 7:49 PM CDT | Tornado Warning | JAN | Warren | 41 min |
| Sep 24, 7:56 PM CDT | Tornado Warning | JAN | Issaquena, Sharkey | 34 min |
| Sep 24, 7:58 PM CDT | Tornado Warning | JAN | Sharkey, Washington | 32 min |
| Sep 24, 8:31 PM CDT | Tornado Warning | JAN | Humphreys, Issaquena, Sharkey, Warren, Yazoo | 44 min |
| Sep 24, 8:33 PM CDT | Tornado Warning | JAN | Sharkey, Washington | 42 min |
| Sep 24, 8:34 PM CDT | Tornado Warning | JAN | Carroll, Grenada, Montgomery | 35 min |
| Sep 24, 8:51 PM CDT | Tornado Warning | JAN | Washington | 24 min |
| Sep 24, 9:13 PM CDT | Tornado Warning | JAN | Bolivar, Humphreys, Sharkey, Sunflower, Washington | 47 min |
| Sep 24, 9:44 PM CDT | Tornado Warning | JAN | Issaquena | 46 min |
| Sep 24, 10:26 PM CDT | Tornado Warning | JAN | Issaquena, Washington | 13 min |
| Sep 25, 12:00 AM CDT | Severe Thunderstorm Warning | JAN | Washington | 45 min |
| Sep 25, 12:43 AM CDT | Flash Flood Warning | JAN | Bolivar, Washington | 6 hr |
| Sep 25, 1:03 AM CDT | Tornado Warning | JAN | Adams | 51 min |
| Sep 25, 2:10 AM CDT | Tornado Warning | JAN | Issaquena, Sharkey | 35 min |
| Sep 25, 2:30 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 45 min |
| Sep 25, 2:38 AM CDT | Tornado Warning | JAN | Warren | 35 min |
| Sep 25, 2:48 AM CDT | Flash Flood Warning | JAN | Adams, Jefferson | 3 hr |
| Sep 25, 3:05 AM CDT | Tornado Warning | JAN | Sunflower | 55 min |
| Sep 25, 3:07 AM CDT | Severe Thunderstorm Warning | JAN | Adams, Jefferson | 53 min |
| Sep 25, 3:22 AM CDT | Tornado Warning | JAN | Adams, Franklin, Jefferson | 38 min |
| Sep 25, 4:06 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne | 24 min |
| Sep 25, 4:09 AM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin | 21 min |
| Sep 25, 4:16 AM CDT | Flash Flood Warning | JAN | Claiborne, Jefferson | 3 hr |
| Sep 25, 4:27 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Franklin, Jefferson | 46 min |
| Sep 25, 4:48 AM CDT | Tornado Warning | JAN | Claiborne, Copiah, Jefferson | 57 min |
| Sep 25, 4:56 AM CDT | Tornado Warning | JAN | Hinds, Madison, Yazoo | 64 min |
| Sep 25, 5:00 AM CDT | Severe Thunderstorm Warning | JAN | Adams | 60 min |
| Sep 25, 5:30 AM CDT | Tornado Warning | JAN | Adams, Franklin | 60 min |
| Sep 25, 5:31 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 59 min |
| Sep 25, 5:48 AM CDT | Tornado Warning | JAN | Hinds, Rankin | 42 min |
| Sep 25, 5:55 AM CDT | Tornado Warning | JAN | Holmes, Yazoo | 65 min |
| Sep 25, 6:19 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lincoln | 56 min |
| Sep 25, 6:25 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 50 min |
| Sep 25, 6:32 AM CDT | Tornado Warning | JAN | Carroll, Grenada, Montgomery | 58 min |
| Sep 25, 6:48 AM CDT | Tornado Warning | JAN | Claiborne, Warren | 42 min |
| Sep 25, 6:51 AM CDT | Flash Flood Warning | JAN | Claiborne, Jefferson, Warren | 3 hr |
| Sep 25, 7:14 AM CDT | Tornado Warning | JAN | Copiah, Hinds, Rankin | 46 min |
| Sep 25, 7:33 AM CDT | Tornado Warning | JAN | Claiborne, Warren | 42 min |
| Sep 25, 7:42 AM CDT | Tornado Warning | JAN | Claiborne | 48 min |
| Sep 25, 7:52 AM CDT | Tornado Warning | JAN | Leake, Madison, Rankin | 41 min |
| Sep 25, 8:00 AM CDT | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 45 min |
| Sep 25, 8:21 AM CDT | Tornado Warning | JAN | Claiborne, Warren | 39 min |
| Sep 25, 8:23 AM CDT | Tornado Warning | JAN | Madison, Yazoo | 52 min |
| Sep 25, 8:27 AM CDT | Tornado Warning | JAN | Claiborne, Hinds, Warren | 48 min |
| Sep 25, 8:38 AM CDT | Flash Flood Warning | JAN | Hinds, Madison, Yazoo | 3 hr |
| Sep 25, 8:49 AM CDT | Tornado Warning | JAN | Claiborne, Warren | 41 min |
| Sep 25, 9:11 AM CDT | Tornado Warning | JAN | Attala | 19 min |
| Sep 25, 9:19 AM CDT | Tornado Warning | JAN | Hinds, Warren | 41 min |
| Sep 25, 9:41 AM CDT | Flash Flood Warning | JAN | Attala, Carroll, Holmes, Montgomery | 3 hr |
| Sep 25, 9:48 AM CDT | Flash Flood Warning | JAN | Grenada, Webster | 14 hr |
| Sep 25, 9:53 AM CDT | Tornado Warning | JAN | Hinds, Madison, Yazoo | 67 min |
| Sep 25, 9:56 AM CDT | Tornado Warning | JAN | Attala, Carroll, Montgomery | 19 min |
| Sep 25, 10:00 AM CDT | Flash Flood Warning | JAN | Claiborne, Jefferson, Warren | 3 hr |
| Sep 25, 10:08 AM CDT | Tornado Warning | JAN | Attala, Holmes | 37 min |
| Sep 25, 10:18 AM CDT | Tornado Warning | JAN | Claiborne, Warren | 57 min |
| Sep 25, 10:22 AM CDT | Tornado Warning | JAN | Montgomery, Webster | 38 min |
| Sep 25, 10:23 AM CDT | Tornado Warning | JAN | Neshoba | 52 min |
| Sep 25, 10:29 AM CDT | Tornado Warning | JAN | Oktibbeha, Winston | 46 min |
| Sep 25, 10:32 AM CDT | Tornado Warning | JAN | Jasper, Smith | 43 min |
| Sep 25, 10:51 AM CDT | Tornado Warning | JAN | Attala, Holmes | 39 min |
| Sep 25, 10:53 AM CDT | Tornado Warning | JAN | Noxubee, Winston | 52 min |
| Sep 25, 11:06 AM CDT | Tornado Warning | JAN | Winston | 24 min |
| Sep 25, 11:10 AM CDT | Tornado Warning | JAN | Lauderdale, Newton | 50 min |
| Sep 25, 11:15 AM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Oktibbeha, Webster | 60 min |
| Sep 25, 11:18 AM CDT | Tornado Warning | JAN | Lowndes, Oktibbeha | 42 min |
| Sep 25, 11:18 AM CDT | Tornado Warning | JAN | Madison | 42 min |
| Sep 25, 11:24 AM CDT | Severe Thunderstorm Warning | JAN | Hinds | 66 min |
| Sep 25, 11:26 AM CDT | Tornado Warning | JAN | Kemper | 49 min |
| Sep 25, 11:31 AM CDT | Tornado Warning | JAN | Neshoba | 44 min |
| Sep 25, 11:33 AM CDT | Severe Thunderstorm Warning | JAN | Attala | 57 min |
| Sep 25, 11:40 AM CDT | Tornado Warning | JAN | Noxubee, Winston | 50 min |
| Sep 25, 11:44 AM CDT | Tornado Warning | JAN | Clay | 31 min |
| Sep 25, 11:54 AM CDT | Tornado Warning | JAN | Lowndes | 66 min |
| Sep 25, 11:56 AM CDT | Tornado Warning | JAN | Madison | 34 min |
Nearby
Tornado Warnings in Mississippi, 2005Every tornado warning in 2005Tornadoes in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.